# SDR C2XA02TY100

- Difficulty date: June 12, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Aircraft: N15973
- Make and model: Emb EMB-145
- Aircraft serial: 145159
- Aircraft time: 7,570 hours, 5,161 cycles
- System (JASC): 5101 · Aircraft Structures
- Part: Floor Support
- Part number: 14521725001
- Condition: Corroded
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS   During a scheduled inspection the left hand sidewall floor support at station 5292.0 was found to be corroded in several areas.  Maintenance removed and replaced the flooor support IAW EMB-145 SRM 51-40-02, the repair was satisfactory.  The aircraft will be released upon completion of inspection.
